# SDR CA110420001

- Difficulty date: April 18, 2011
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Aircraft time: 619 hours
- Engine: Hnywl AS90711A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 2688211
- Condition: Clogged
- Location: Fuel System
- Part time: 815 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF ROLL, CREW RECEIVED A BLUE CAS MSG, LT ENG FUEL BYPASS.  UPON CONSULTING QRH & VIEWING FUEL PAGE, IT WAS DETERMINED THAT THE LT FUEL FILTER WAS BEING BYPASSED, AMBER FUEL FILTER ON FUEL PAGE.  INITIALLY THIS ONLY HAPPENED AT HIGH POWER SETTINGS.  CREW DECIDED TO RETURN TO BASE & HAVE MX LOOK AT IT.  CREW HAD TO HOLD AT 6000 FT & BURN OFF FUEL TO BE BELOW LANDING WEIGHT.  THE CAS MSG ENDED UP BEING ON ALL THE TIME.  INSPECTION OF THE FUEL FILTER CONFIRMED VISUALLY THAT DEBRIS WAS BOTH WITHIN & ON THE EXTERIOR OF THE FILTER PLEATS.  AIRFRAME FUEL SUMPS WERE VERIFIED CLEAR OF WATER OR FOREIGN SUBSTANCE.  INITIAL INSPECTION OF THE FILTER INDICATED PIECES OF PRC, FIBROUS MATERIAL & CLEAR PLASTIC FILM MATERIAL.  RT FUEL FILTER WAS REMOVED FOR INSPECTION AS WELL REVEALING MUCH OF THE SAME TYPE OF FOREIGN MATTER ONLY IN MUCH SMALLER VOLUME.  FUEL FILTER & FUEL SAMPLES ARE BEING SENT FOR ANALYSIS.
